Dr. Ihor Stasyuk
Areas of Specialization:
General topology, extensions of maps, function spaces, selection theorems, hyperspace theory
Current & Future Research:
- Operators extending metric structures, real-valued functions and maps satisfying special conditions
- Spaces of finite Hausdorff measure
- Spaces admitting special metrics
Convex metrics on non-compact spaces (with J. Nikiel, M. Tuncali and E.D. Tymchatyn), submitted.
Extending functions and metrics with variable domains (with T. Banakh, E.D. Tymchatyn and M. Zarichnyi), Topology Appl., 231C (2017), 353-372.
Simultaneous brick partitionings of Peano continua (with E.D. Tymchatyn), preprint (2016).
Spaces of sigma-finite linear measure (with E.D. Tymchatyn) Colloq. Math., 133 (2013), 245-252.
On continuous linear operators extending metrics (with E.D. Tymchatyn) Proc. Amer. Math. Soc. 141 (2013), 2913-2921.
A note on uniformly continuous selections for multi-valued maps (with E.D. Tymchatyn), Topology Proc., 39 (2012), 41-44.
A continuous operator extending fuzzy ultrametrics (with E.D. Tymchatyn), Comment. Math. Univ. Carolin., 52, no. 4 (2011), 611-622.
Extending pairs of metrics (with E.D. Tymchatyn), Mat. Stud. 35, no. 2 (2011), 215-224.
A continuous extension operator for convex metrics (with E.D. Tymchatyn), Canad. Math. Bull. 53 (2010), 719-729.
Continuous linear extension of functions (with A. Koyama, E.D. Tymchatyn and A. Zagorodnyuk), Proc. Amer. Math. Soc. 38 (2010), 4149-4155.
On continuous extension of uniformly continuous functions and metrics (with T. Banakh, N. Brodskiy and E.D. Tymchatyn), Colloq. Math., 116 (2009), 191-202.
A continuous operator extending ultrametrics (with E.D. Tymchatyn) , Comment. Math. Univ. Carolin., 50, no.1 (2009), 141-151.
Spaces of finite Hausdorff measure (with M. Tuncali and E.D. Tymchatyn) (in preparation).
Extension of metric structures , PhD thesis, 2007 (in Ukrainian).
Operators extending pseudometrics defined on convex bodies in Euclidean space, Visnyk of Chernivtsi University, Math., 314-315 (2006), 173-180 (in Ukrainian).
On operators extending uniformly disconnected metrics , Mat. Stud., 26 (2006), no.1, 101-104.
On operators simultaneously extending partial ultrametrics, Math. Methods and Phys. - Mech. Fields, 49 (2006), no.2, 27-32 (in Ukrainian).
Operators extending partial ultrametrics continuous in the topology of pointwise convergence, Visnyk of Lviv University, Series Mech. and Math., 64 (2005), 273-279 (in Ukrainian).
Extension of semicontinuous pseudometrics, App. Problems of Mech. and Math., 2 (2004), 88-95 (in Ukrainian).
On a homogeneous operator extending partial ultrametrics , Mat. Stud, 22 (2004), no.1, 73-78.